3-Manifolds with nonnegative Ricci curvature

Gang Liu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


For a complete noncompact 3-manifold with nonnegative Ricci curvature, we prove that either it is diffeomorphic to ℝ3 or the universal cover splits. This confirms Milnor's conjecture in dimension 3.

Original languageEnglish (US)
Pages (from-to)367-375
Number of pages9
JournalInventiones Mathematicae
Issue number2
StatePublished - Aug 1 2013

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of '3-Manifolds with nonnegative Ricci curvature'. Together they form a unique fingerprint.

Cite this